JournalszaaVol. 18, No. 1pp. 111–130

Frequent Oscillation of a Class of Partial Difference Equations

  • C.J. Tian

    South China University of Technology, Guangzhou, China
  • Binggen Zhang

    Ocean University of Qingdao, China
Frequent Oscillation of a Class of Partial Difference Equations cover
Download PDF

Abstract

This paper is concerned with the partial difference equation

A_{m+l,n} + A_m,n+l} - a_{m,n}A_{m,n} + p_{m,n}A_{m–k,n–l} = 0

where kk and ll are non-negative integers, {am,na_{m,n}} and {pm,np_{m,n}} are real double sequences. Frequent oscillation criteria of this equation are obtained.

Cite this article

C.J. Tian, Binggen Zhang, Frequent Oscillation of a Class of Partial Difference Equations. Z. Anal. Anwend. 18 (1999), no. 1, pp. 111–130

DOI 10.4171/ZAA/872